# SDR VJ9800073

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2912758
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 996, BL 32 LT, CORRODED BEYOND LIMITS.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  FABRICATED AND TREATED SHIM AND ANGLE IAW DC9 SRM 53-05, FIG 20A.
